Affine invariant conditions for the inexact perturbed Newton method

Abstract

The high q-convergence orders of the inexact Newton iterates were characterized by Ypma in terms of some affine invariant conditions. Using these results, we obtain affine invariant characterizations for the q-convergence orders of the inexact perturbed Newton iterates.

Authors

Emil Cătinaş
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Keywords

inexact perturbed Newton methods; affine invariant conditions; q-convergence orders.

Cite this paper as:

E. Cătinaş, Affine invariant conditions for the inexact perturbed Newton method, Rev. Anal. Numér. Théor. Approx., 31 (2002) no. 1, pp. 17-20.

PDF

Scanned paper.

Latex-pdf version of the paper.

About this paper

Print ISSN

1222-9024

Online ISSN

2457-8126

MR

1222-9024

Online ISSN

2457-8126

Google Scholar citations

Related Posts

Menu